Alert archive / California / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 15, NWS Las Vegas, NV
NWS Las Vegas, NV issued this severe thunderstorm warning at Jul 10, 2008, 7:52 PM PDT for San Bernardino County, California. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2008, 7:52 PM PDT (02:52 UTC)
- Expired
- Jul 10, 2008, 8:30 PM PDT
- In force
- 38 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
County San Bernardino County, CA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 2:54 PM PDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Mercury/Desert R, NV (KDRA), launched 00:00Z, 2.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 6182 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KVEF 110252 SVRVEF CAC071-110330- /O.NEW.KVEF.SV.W.0015.080711T0252Z-080711T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 752 PM PDT THU JUL 10 2008 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA... * UNTIL 830 PM PDT. * AT 746 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED OVER CENTRAL SAN BERNARDINO COUNTY...OR 22 MILES NORTH OF BARSTOW-DAGGETT AP...AND WAS NEARLY STATIONARY. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL CENTRAL SAN BERNARDINO COUNTY AROUND 810 PM PDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM PDT THURSDAY EVENING FOR NORTHWEST ARIZONA AND SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. LAT...LON 3497 11646 3486 11693 3544 11703 3549 11668 TIME...MOT...LOC 0252Z 323DEG 2KT 3516 11674 $$ JENSEN
2 follow-up statements
000 WWUS55 KVEF 110315 SVSVEF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 815 PM PDT THU JUL 10 2008 CAC071-110330- /O.CON.KVEF.SV.W.0015.000000T0000Z-080711T0330Z/ SAN BERNARDINO CA- 815 PM PDT THU JUL 10 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM PDT FOR CENTRAL SAN BERNARDINO COUNTY... AT 807 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED OVER CENTRAL SAN BERNARDINO COUNTY...OR 21 MILES NORTH OF BARSTOW-DAGGETT AP. THIS STORM WAS NEARLY STATIONARY. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL CENTRAL SAN BERNARDINO COUNTY AT 830 PM PDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM PDT THURSDAY EVENING FOR SOUTHEAST CALIFORNIA. LAT...LON 3497 11646 3486 11693 3544 11703 3549 11668 TIME...MOT...LOC 0315Z 323DEG 2KT 3515 11673 $$ JENSEN
000 WWUS55 KVEF 110334 SVSVEF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 831 PM PDT THU JUL 10 2008 CAC071-110341- /O.EXP.KVEF.SV.W.0015.000000T0000Z-080711T0330Z/ SAN BERNARDINO CA- 831 PM PDT THU JUL 10 2008 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SAN BERNARDINO COUNTY HAS EXPIRED... SCATTERED THUNDERSTORMS CONTINUE ACROSS WESTERN SAN BERNARDINO COUNTY THIS EVENING. THESE STORMS ARE STILL CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS...AND BRIEF HEAVY RAINFALL...AND RESIDENCES AND TRAVELERS ARE URGE TO USE CAUTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM PDT THURSDAY EVENING FOR SOUTHEAST CALIFORNIA. LAT...LON 3497 11646 3486 11693 3544 11703 3549 11668 TIME...MOT...LOC 0315Z 323DEG 2KT 3515 11673 $$ JENSEN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:30 PM PDT, 4 hours 22 minutes earlier.
Area forecast discussion, Jul 10, 3:30 PM PDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 330 PM PDT THU JUL 10 2008 .SYNOPSIS...SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF MOHAVE...CLARK...AND SAN BERNARDINO COUNTIES...WITH ISOLATED SEVERE STORMS POSSIBLE THROUGH THE EVENING SOUTH OF LAS VEGAS. FRIDAY...ADDITIONAL MOISTURE WILL BRING BETTER CHANCES OF SHOWERS AND THUNDERSTORMS TO MUCH OF THE REGION. FLASH FLOODING WILL BE A SIGNIFICANT THREAT TO AREAS ALONG AND SOUTHEAST OF INTERSTATE 15 AND CONTINUE THROUGH THE WEEKEND. && .SHORT TERM...ENHANCED EASTERLY FLOW THANKS TO HIGH PRESSURE CENTERED TO OUR WEST AND AN EASTERLY WAVE TO OUR SOUTH CONTINUES TO BRING MONSOONAL MOISTURE INTO THE AREA. THIS IS RESULTING IN WIDELY SCATTERED CONVECTION ACROSS CLARK...SAN BERNARDINO...AND MOHAVE COUNTIES...WHILE MORE DENSE COVERAGE PERSISTS EAST OF THE AREA. WITH HIGH DEWPOINTS HANGING TOUGH AND GENERAL STORM MOTION TO THE WEST/SOUTHWEST...THUNDERSTORM COVERAGE WILL INCREASE ACROSS THE FORECAST AREA THE REST OF THE AFTERNOON AND INTO THE EVENING. THE MORNING SOUNDINGS OUT OF PHOENIX AND FLAGSTAFF BOTH INDICATED A SURPRISING AMOUNT OF VERTICAL SHEAR/40KTS...AND THIS COUPLED WITH SUFFICIENT INSTABILITY/LIS -3 TO -5/ AREAWIDE WILL MOST LIKELY RESULT IN SOME ORGANIZED CONVECTION BY LATE AFTERNOON. SEVERE STORMS WILL PROBABLE THIS AFTERNOON AND EVENING AS CONVECTION MOVES INTO THE MOIST UNSTABLE AIR/MU CAPE VALUES OVER 2000 JOULES/ OVER SOUTHERN CLARK...MOHAVE...AND SAN BERNARDINO COUNTIES...FLASH FLOODING WILL ALSO BE A CONCERN WITH SLOW MOVING CELLS. OVERNIGHT AND FRIDAY...FLASH FLOODING WILL BE THE MAIN CONCERN...AS WE LOSE SOME OF THE SHEAR...BUT MOISTURE ADVECTION CONTINUES. OPTED NOT TO ISSUE A FLASH FLOOD WATCH FOR FRIDAY...WANTING TO SEE HOW MUCH GETS WORKED OVER TODAY...WILL LEAVE UP TO THE MIDNIGHT CREW FOR NOW. CUTTING THE DISCUSSION SHORT DUE TO CURRENT WEATHER...BOTTOM LINE IS THUNDERSTORM ACTIVITY WILL CONTINUE OVER THE NEXT SEVERAL DAYS DURING THE AFTERNOON AND EVENING WITH MONSOONAL MOISTURE IN PLACE. .LONG TERM...MOISTURE AND INSTABILITY CONTINUE TO REMAIN IN PLACE ACROSS THE REGION ON SUNDAY. SHOULD SEE ODDS FOR CONVECTION INCREASE FURTHER NORTH AND WEST IN THE CWFA...AS DEEPER MOISTURE CONTINUES TO WORK INTO THESE AREAS. STEERING FLOW REMAINS WEAK ACROSS THE AREA...ESPECIALLY SOUTHERN PORTIONS WHICH WOULD ALLOW FOR SLOW MOVING STORMS CAPABLE OF PRODUCING HEAVY RAINS AND ALSO LEAD TO A THREAT FOR FLASH FLOODING. MOISTURE CONTINUES TO REMAIN ACROSS THE REGION INTO MONDAY AND TUESDAY LEADING THE CHANCES FOR CONVECTION TO CONTINUE ACROSS THE AREA. AS AN UPPER LEVEL TROUGH AXIS DIPS INTO THE PAC NW BY WEDNESDAY THIS WILL HELP TRANSITION THE FLOW ALOFT TO MORE OF A SOUTHWEST DIRECTION. THIS WILL HELP TO DRY OUT THE CWFA FROM WEST TO EAST AND THIS SHOULD RESULT IN THE COVERAGE AND ODDS OF CONVECTION DECREASING BY LATER IN THE WEEK. JUICY AIR WILL TAKE LONGER TO GET PUSHED OUT OF MOHAVE...CLARK AND LINCOLN COUNTIES SO HAVE LEFT IN SOME SLIGHT CHANCES FOR HERE. THE ECMWF IS SLOWEST IN DRYING THESE AREAS OUT AND HAS A GOOD RECORD IN HANDLING THE MONSOON MOISTURE LATELY. HIGH TEMPS WILL SLOWLY REBOUND UPWARDS THROUGH THE WEEK AS THE AMOUNT OF CLOUDS AND CONVECTION DECREASES. && .AVIATION...FOR MCCARRAN...LIGHT AND VARIABLE WINDS TONIGHT INTO TOMORROW. ISOLATED THUNDERSTORMS THIS EVENING IN THE PEACH SPRINGS CORRIDOR AND TO A LESSER EXTENT THE DAGGETT CORRIDOR AND IN THE SPRING MTNS AND SHEEP RANGE. AS THE ATMOSPHERE REMAINS MOIST AND BECOMES MORE UNSTABLE...THERE WILL BE A CHANCE FOR TSTMS TO THE LAS VEGAS VALLEY AND A BETTER CHANCE TO THE SURROUNDING MOUNTAIN RANGES. SATURDAY AND SUNDAY WILL BRING EVEN BETTER CHANCES FOR A TSTM TO OCCUR AT THE TERMINAL OR IN THE VCTY OF IT. CLOUD BASES WILL BE GENERALLY AT/ABOVE 12K FEET...BUT MAY LOWER TO 7-10K FEET IN OR NEAR TSTMS. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...GENERALLY LIGHT WINDS TONIGHT AND AGAIN TOMORROW. SCT TSTMS OVER MOHAVE COUNTY AND ISOLATED TSTMS OVER EASTERN SAN BERNARDINO COUNTY THIS EVENING. THE ONLY OTHER CONCERN TONIGHT WILL BE VSBY IN THE OWENS VALLEY AS EARLIER TODAY KBIH FELL TO MVFR LEVELS. WITH NO REAL CHANGE IN THE WINDS ALOFT...VSBY MAY DROP TO MVFR LEVELS IN THE OWENS VALLEY TONIGHT OR TOMORROW DUE TO SMOKE/HAZE DRIFTING AROUND. SCT TSTMS AGAIN ON FRIDAY ACROSS MOHAVE AND EASTERN SAN BERNARDINO COUNTY WITH ISOLATED TSTMS IN CLARK COUNTY. POTENTIAL FOR HEAVY DOWNPOURS AND GUSTY WINDS WITH STORMS. THE COVERAGE AND CHANCES OF TSTMS WILL INCREASE ACROSS THIS WEEKEND ACROSS THE AREA AS MOISTURE SPREADS FURTHER NORTH AND WEST. BEST ODDS WILL CONTINUE TO BE ACROSS MOHAVE AND CLARK COUNTIES AND THE DESERTS OF SAN BERNARDINO COUNTY. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...SEVERE THUNDERSTORM WATCH 679 IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR CLARK COUNTY AZ...SEVERE THUNDERSTORM WATCH 679 IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR MOHAVE COUNTY. CA...SEVERE THUNDERSTORM WATCH 679 IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR EASTERN SAN BERNARDINO COUNTY. && KENNEDY/STACHELSKI HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 10, 2:55 AM PDT, 16 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 255 AM PDT THU JUL 10 2008 AZZ001>003-036-CAZ519>527-NVZ014>022-110700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 255 AM PDT THU JUL 10 2008 /255 AM MST THU JUL 10 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT DEEPER MOISTURE REMAINS IN PLACE OVER PORTIONS OF MOHAVE AND SAN BERNARDINO COUNTIES. THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN TODAY...WITH ISOLATED SEVERE WEATHER AND FLASH FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM COVERAGE WILL INCREASE AND SPREAD FARTHER NORTHWEST EACH DAY THROUGH SUNDAY. FLASH FLOODING AND SEVERE WEATHER WILL BE POSSIBLE EACH DAY...WITH THE GREATEST RISK EXPECTED ON SUNDAY. THERE COULD BE SOME DECREASE IN THUNDERSTORM CHANCES EARLY NEXT WEEK...BUT THIS IS STILL UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND FRIDAY...ESPECIALLY IN AREAS ALONG AND SOUTHEAST OF INTERSTATE 15. MORE WIDESPREAD SPOTTER ACTIVATION MAY BE NEEDED OVER THE WEEKEND. SPOTTERS ARE ALWAYS ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER AS SOON AS IT IS SAFE TO DO SO. MORGAN
In the hours before
Local storm report, Jul 10, 6:56 PM PDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
656 PM PDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 27 SSE PEACH SPRINGS 35.18N 113.22W
07/10/2008 E0.25 INCH YAVAPAI AZ TRAINED SPOTTER
PEA SIZE HAIL WAS REPORTED BY A SPOTTER AT THE DIAMOND M.
RANCH.
0355 PM HAIL 2 NE PEACH SPRINGS 35.55N 113.40W
07/10/2008 E0.25 INCH MOHAVE AZ TRAINED SPOTTER
PEA SIZE HAIL AND HEAVY RAIN ACCOMPANIED BY BLOWING DUST
WAS REPORTED BY A SPOTTER.
0416 PM TSTM WND GST KINGMAN 35.21N 114.03W
07/10/2008 M46.00 MPH MOHAVE AZ ASOS
A 46 MPH WIND GUST WAS REPORTED AT THE KINGMAN AIRPORT
FROM A THUNDERSTORM OUTFLOW BOUNDARY.
0419 PM LIGHTNING HUALAPAI PEAK 35.07N 113.90W
07/10/2008 MOHAVE AZ TRAINED SPOTTER
A SPOTTER REPORTED THAT LIGHTNING HAD STARTED 2 FIRES IN
THE HUALAPAI MOUNTAIN RANGE.
0455 PM HAIL PAHRUMP 36.21N 115.99W
07/10/2008 E0.25 INCH NYE NV TRAINED SPOTTER
0505 PM LIGHTNING PAHRUMP 36.21N 115.99W
07/10/2008 NYE NV TRAINED SPOTTER
A SPOTTER REPORTED REPORTED POWER LINES WERE STRUCK AND
KNOCKED DOWN BY LIGHTNING IN PAHRUMP.
0520 PM HAIL KINGMAN 35.21N 114.03W
07/10/2008 E0.50 INCH MOHAVE AZ AMATEUR RADIO
DIME SIZE HAIL WAS REPORTED AT THE KINGMAN AIRPORT.
0530 PM TSTM WND GST KINGMAN 35.21N 114.03W
07/10/2008 E60.00 MPH MOHAVE AZ AMATEUR RADIO
AN ESTIMATED 60 MPH WIND GUST WAS REPORTED IN KINGMAN.
0545 PM TSTM WND GST GOLDEN VALLEY 35.22N 114.22W
07/10/2008 M54.00 MPH MOHAVE AZ TRAINED SPOTTER
A SPOTTER MEASURED A 54 MPH WIND GUST IN GOLDEN VALLEY.
0545 PM FLASH FLOOD KINGMAN 35.21N 114.03W
07/10/2008 MOHAVE AZ AMATEUR RADIO
ROADS WERE REPORTED FLOODED IN THE KINGMAN AREA.
0605 PM TSTM WND DMG BULLHEAD CITY 35.15N 114.56W
07/10/2008 MOHAVE AZ TRAINED SPOTTER
SIGNS WERE BLOWN DOWN OFF OF SEVERAL BUSINESSES IN
BULLHEAD CITY.
0615 PM TSTM WND GST BULLHEAD CITY 35.15N 114.56W
07/10/2008 M64.00 MPH MOHAVE AZ TRAINED SPOTTER
A SPOTTER MEASURED SUSTAINED WINDS OF 50 MPH WITH A GUST
OF 64 MPH IN BULLHEAD CITY.
0620 PM TSTM WND GST BULLHEAD CITY 35.15N 114.56W
07/10/2008 E60.00 MPH MOHAVE AZ TRAINED SPOTTER
A SPOTTER ESTIMATED A 60 MPH WIND GUST IN BULLHEAD CITY
IN ASSOCIATION WITH A THUNDERSTORM OUTFLOW BOUNDARY. THE
WIND WAS STRONG ENOUGH TO KNOCK DOWN HIS NEIGHBOR WHO WAS
OUTSIDE TRYING TO COLLECT HIS TRASH CANS.
0628 PM FLASH FLOOD KINGMAN 35.21N 114.03W
07/10/2008 MOHAVE AZ AMATEUR RADIO
BANK STREET WAS REPORTED FLOODED IN THE BUTLER AREA OF
KINGMAN. THE MOUNT BULL ALERT GAGE RECORDED 1.16 INCHES
OF RAIN IN THE PAST 2 HOURS.
0635 PM TSTM WND DMG 8 S BULLHEAD CITY 35.03N 114.56W
07/10/2008 MOHAVE AZ TRAINED SPOTTER
THUNDERSTORM WINDS BLEW AN AWNING AS WELL AS SOME
SHINGLES OFF A HOUSE.
0637 PM TSTM WND GST LAUGHLIN 35.16N 114.58W
07/10/2008 E50.00 MPH CLARK NV TRAINED SPOTTER
&&
STACHELSKILocal storm report, Jul 10, 7:38 PM PDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
738 PM PDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 15 SSE PEACH SPRINGS 35.33N 113.33W
07/10/2008 E0.25 INCH MOHAVE AZ TRAINED SPOTTER
PEA SIZE HAIL WAS REPORTED BY A SPOTTER AT THE DIAMOND M.
RANCH.
0355 PM HAIL 2 NE PEACH SPRINGS 35.55N 113.40W
07/10/2008 E0.25 INCH MOHAVE AZ TRAINED SPOTTER
PEA SIZE HAIL AND HEAVY RAIN ACCOMPANIED BY BLOWING DUST
WAS REPORTED BY A SPOTTER.
0416 PM TSTM WND GST KINGMAN 35.21N 114.03W
07/10/2008 M46.00 MPH MOHAVE AZ ASOS
A 46 MPH WIND GUST WAS REPORTED AT THE KINGMAN AIRPORT
FROM A THUNDERSTORM OUTFLOW BOUNDARY.
0419 PM LIGHTNING HUALAPAI PEAK 35.07N 113.90W
07/10/2008 MOHAVE AZ TRAINED SPOTTER
A SPOTTER REPORTED THAT LIGHTNING HAD STARTED 2 FIRES IN
THE HUALAPAI MOUNTAIN RANGE.
0455 PM HAIL PAHRUMP 36.21N 115.99W
07/10/2008 E0.25 INCH NYE NV TRAINED SPOTTER
0505 PM LIGHTNING PAHRUMP 36.21N 115.99W
07/10/2008 NYE NV TRAINED SPOTTER
A SPOTTER REPORTED REPORTED POWER LINES WERE STRUCK AND
KNOCKED DOWN BY LIGHTNING IN PAHRUMP.
0520 PM HAIL KINGMAN 35.21N 114.03W
07/10/2008 E0.50 INCH MOHAVE AZ AMATEUR RADIO
DIME SIZE HAIL WAS REPORTED AT THE KINGMAN AIRPORT.
0530 PM TSTM WND GST KINGMAN 35.21N 114.03W
07/10/2008 E60.00 MPH MOHAVE AZ AMATEUR RADIO
AN ESTIMATED 60 MPH WIND GUST WAS REPORTED IN KINGMAN.
0545 PM FLASH FLOOD KINGMAN 35.21N 114.03W
07/10/2008 MOHAVE AZ AMATEUR RADIO
ROADS WERE REPORTED FLOODED IN THE KINGMAN AREA.
0545 PM TSTM WND GST GOLDEN VALLEY 35.22N 114.22W
07/10/2008 M54.00 MPH MOHAVE AZ TRAINED SPOTTER
A SPOTTER MEASURED A 54 MPH WIND GUST IN GOLDEN VALLEY.
0605 PM TSTM WND DMG BULLHEAD CITY 35.15N 114.56W
07/10/2008 MOHAVE AZ TRAINED SPOTTER
SIGNS WERE BLOWN DOWN OFF OF SEVERAL BUSINESSES IN
BULLHEAD CITY.
0615 PM TSTM WND GST BULLHEAD CITY 35.15N 114.56W
07/10/2008 M64.00 MPH MOHAVE AZ TRAINED SPOTTER
A SPOTTER MEASURED SUSTAINED WINDS OF 50 MPH WITH A GUST
OF 64 MPH IN BULLHEAD CITY.
0620 PM TSTM WND GST BULLHEAD CITY 35.15N 114.56W
07/10/2008 E60.00 MPH MOHAVE AZ TRAINED SPOTTER
A SPOTTER ESTIMATED A 60 MPH WIND GUST IN BULLHEAD CITY
IN ASSOCIATION WITH A THUNDERSTORM OUTFLOW BOUNDARY. THE
WIND WAS STRONG ENOUGH TO KNOCK DOWN HIS NEIGHBOR WHO WAS
OUTSIDE TRYING TO COLLECT HIS TRASH CANS.
0628 PM FLASH FLOOD KINGMAN 35.21N 114.03W
07/10/2008 MOHAVE AZ AMATEUR RADIO
BANK STREET WAS REPORTED FLOODED IN THE BUTLER AREA OF
KINGMAN. THE MOUNT BULL ALERT GAGE RECORDED 1.16 INCHES
OF RAIN IN THE PAST 2 HOURS.
0635 PM TSTM WND DMG 8 S BULLHEAD CITY 35.03N 114.56W
07/10/2008 MOHAVE AZ TRAINED SPOTTER
THUNDERSTORM WINDS BLEW AN AWNING AS WELL AS SOME
SHINGLES OFF A HOUSE.
0637 PM TSTM WND GST LAUGHLIN 35.16N 114.58W
07/10/2008 E50.00 MPH CLARK NV TRAINED SPOTTER
0703 PM TSTM WND GST NEEDLES 34.81N 114.61W
07/10/2008 M51.00 MPH SAN BERNARDINO CA ASOS
A 51 MPH WIND GUST WAS MEASURED AT THE NEEDLES AIRPORT.
&&
STACHELSKIThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 5:09 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 66 min |
| Jul 10, 6:17 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 43 min |
| Jul 10, 6:56 PM PDT | Areal Flood Advisory | VEF | San Bernardino | 68 min |
| Jul 10, 8:38 PM PDT | Areal Flood Advisory | VEF | San Bernardino | 82 min |
| Jul 10, 10:03 PM PDT | Areal Flood Advisory | VEF | San Bernardino | 117 min |
| Jul 10, 11:23 PM PDT | Areal Flood Advisory | VEF | San Bernardino | 97 min |
Nearby
Severe Thunderstorm Warnings in California, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.